| Model Number |
Z9002 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ethnicity: unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was fully inserted into patient's right eye, however, was observed to be cut in half.The surgeon cut the lens out and replaced with another lens of same model and diopter.There was no patient injury and no other intervention was required.The patient was doing fine post operation.No further information was provided.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: feb 18, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside of lens case.Visual inspection under magnification revealed that the lens was received cut in half, which is consistent with a lens that was handled during removal.The lens was cleaned, and no further issues were identified.Based on the return condition of the lens, the complaint issue could not be confirmed, and no product deficiency could be identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.